# SDR 97ZZZX3843

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3838R
- Make and model: Cessna 172H
- Aircraft serial: 17255338
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN-FLIGHT WHEN NR 1 CYLINDER BARREL SEPARATED FROM HEAD CAUSING A FORCED LANDING.  NO FURTHER DAMAGE OCCURRED TO AIRCRAFT AND NO INJURIES OCCURRED DURING THIS INCIDENT.  SUSPECT CAUSE WAS ATTRIBUTED TO AGE AND TIME ON CYLINDER.
